Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 20, 2014, 06:41:35 PM

Login with username, password and session length


Members
  • Total Members: 23510
  • Latest: yuanti
Stats
  • Total Posts: 639614
  • Total Topics: 48548
  • Online Today: 206
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Missed Dose...  (Read 815 times)

0 Members and 1 Guest are viewing this topic.

Offline tucker

  • Member
  • Posts: 35
Missed Dose...
« on: September 20, 2008, 08:11:17 PM »
I started my Truvada, Reyetaz, and Norvir back in June.  I got my first labs a month later and had GREAT numbers, so I was thrilled.  All my recent skin issues had cleared up too, so I was really loving the meds, since I had no side effects, and I was feeling like my old self again.  I guess I misunderstood the importance of taking my meds at the same time every day, because I decided to 'take them with dinner' at whatever time that might be.  Sometimes at 7, sometimes at 9... whatever, I thought that was good enough.  Well,  two weeks ago, I loaded my 3 pills into my beautiful sterling Tiffany pill box (a wonderful gift from a GREAT friend) to go out to dinner.  I guess I forgot to take that dose, because this week I went to put my pills in the box again, and HOLY SHIT!  There were three pills already in it.  Damn.  I freaked.  Since I have only been on meds since June, this is not a great start.  Basically what this meant was that I went nearly 48 hours without my meds two weeks ago.  I have been having a lot of 'stomach issues' this week, which is very reminiscent of life BEFORE I went on meds... so I am kind of freaked, that maybe my virus is rearing back to life after mutating around my meds.  I hope not, because I have limited options and this routine worked really well for me.  Ugh.  There is also a chance that these 'stomach issues' are more a result of my big date with the LSAT in two weeks, not HIV.  I hope that's the case.  Anyway, just wondering if anyone has any words of encouragement while I am awaiting my latest labs, which I get on Oct. 6th.  Thanks a bunch.  ;)
confirmed diagnosis 10.1.07
10/07  cd4 504 vl 40,000
1/08  cd4 524 vl 73,000
4/08  cd4 484 vl 48,060
6/02/08 started Truvada, Reyetaz, Norvir
7/08 cd4 605! vl 400
9/08 cd4 713 vl 175

k103 mutation :(

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Missed Dose...
« Reply #1 on: September 20, 2008, 08:26:15 PM »
it is important to remember this anxiety for the future when remembering becomes hard (like 2-3 years in), but for now, no sweat. 1 missed dose in 20 is not gonna rock the boat on this combo.

It bears checking the next day with single dose containers

 - matt
"The object is to be a well patient, not a good patient"

Offline tucker

  • Member
  • Posts: 35
Re: Missed Dose...
« Reply #2 on: September 20, 2008, 08:31:46 PM »
for real man, I felt QUITE stupid when I saw the pills in that container.  How could I have not checked when I got home, or the next morning??  Geez.  I use a weekly pill box for the most part, but I transfer to the daily if I am not going to be home for dinner.  If I make it through this lapse, I have learned my lesson.  I am wasting valuable time that could be spent studying, instead freaking out that I blew my awesome combo.  Thanks for your quick reply, I feel a little better...  ;)
confirmed diagnosis 10.1.07
10/07  cd4 504 vl 40,000
1/08  cd4 524 vl 73,000
4/08  cd4 484 vl 48,060
6/02/08 started Truvada, Reyetaz, Norvir
7/08 cd4 605! vl 400
9/08 cd4 713 vl 175

k103 mutation :(

Offline Robert

  • Member
  • Posts: 2,644
Re: Missed Dose...
« Reply #3 on: September 20, 2008, 09:26:22 PM »
I'm on this same combo. I've skipped my share of doses (more of a deliberate nature rather than some inadvertant lapse) and my numbers have remained good.  No need to worry.  Especially with the LSAT's coming up.  That worry enough.

robert
..........

Offline tucker

  • Member
  • Posts: 35
Re: Missed Dose...
« Reply #4 on: September 20, 2008, 10:41:00 PM »
Thanks, Robert.  I took a Xanax and am watching Terms of Endearment, putting possible reistance AND my LSAT out of my mind for a night.  Hopefully things will be better tomorrow.  Took 3 Immodium today, but has not helped too much.  I appreciate your reply. :)
confirmed diagnosis 10.1.07
10/07  cd4 504 vl 40,000
1/08  cd4 524 vl 73,000
4/08  cd4 484 vl 48,060
6/02/08 started Truvada, Reyetaz, Norvir
7/08 cd4 605! vl 400
9/08 cd4 713 vl 175

k103 mutation :(

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.